# SDR SWIA2020030549007

- Difficulty date: January 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON (AFT) SIDE OF F.S. 349.00, ON "VERTICAL FACE" AND THE "FLANGE" , BETWEEN STGR 26L AND 26R (MARKED).     (C-CHECK) RO 3/3/2020   REMOVED AND REPLACED FRAME FLANGE AT FS 349.0 STR 26L - 26R REF BOMBARDIER REO.  NO LEAKS NOTED AT THIS TIME COMPLIED WITH TASK CARD AND M-337
